# SDR GTIA2024041438065

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 61,440 hours, 28,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD FUME EVENT AFTER TAKE OFF, TURNED PACK 1 OFF SMELL WENT AWAY. THE SMELL WAS MILD AND CONSISTENT. APU AND APU BLEED WAS OFF.-PERFORMED TSM 05-50-00-810-813-A, RUN BOTH ENG'S AND APU, FOUND ONLY PACK #1 TO BE CONTAMINATED, REFER TO NEXT LOGBOOK PAGE FOR PACK #1 MEL.
